Discussions that mention enbrel

Arthritis board


Has anyone who is doing Enbrel had any skin reactions? I've had 7 injections now and the last 4 have turned red, couple of them got sore and then when they start to fade they turn black & blue. I called the doctors office and they told me that this will happen to a percentage of patients and its nothing to worry about. Will this eventually stop happening? And does anyone know why it happens and if there's something I'm possibly doing wrong that might cause this?
When I first started on Enbrel 2 and a half years ago I would get skin reactions like that. I don't really get them anymore, just occasionaly. It seems like the more you get accustomed to it the less likely you will get that. Maybe yours will eventually stop doing that too. I do still get the occasional bruising, but that is not as often either though. One thing that might help you is to put a cold compress on the injection site right after the injection. This seems to help with the swelling. Also, I read a tip somewhere to inject the needle with the point angled in first and you are less likely to get the bruising. I hope this helps you in some way.